MAUDE Adverse Event Report: SONOVA AG PHONAK LYRIC4; PHONAK LYRIC4 (M)

SONOVA AG PHONAK LYRIC4; PHONAK LYRIC4 (M)
Model Number 078-0063
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hearing Impairment (1881)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the lyric4 device has been removed from the patient's ear on the 66th day of wear.Hcp noted that the reason for removal was discomfort.Upon removal hcp has remarked that the patient has experienced sudden hearing loss which may be related to the advanced age of the patient.The manufacturer has so far not managed to rule out the contributing role of the device in the reported incident.The current location of the device in unknown.This is the initial report.The follow up is ongoing.Supplemental reports will be submitted upon obtaining additional information.
 
Additional Manufacturer Narrative
The current location of the device is unknown.
 
Additional Manufacturer Narrative
No remedial actions were reported.It was confirmed that the patient did not visit an ent doctor.The device was not returned for analysis.It has been confirmed in the follow up that the hcp does not contribute patient's hearing loss to the use of the device.Therefore, the manufacturer rules out that the reported incident was caused by the device.This is the final report.

Brand Name
PHONAK LYRIC4
Common Device Name
PHONAK LYRIC4 (M)
Manufacturer (Section D)
SONOVA AG
laubisrütistrasse 28
stafa, zurich 8712
SZ  8712
Manufacturer Contact
minal maurya
750 n commons dr.
aurora, IL 60504
6308219589
MDR Report Key19033307
Report Number3005085999-2024-00008
Device Sequence Number12803699
Product Code ESD
UDI-Device Identifier07613389250893
UDI-Public(01)07613389250893
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number078-0063
Device Catalogue Number078-0063
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/03/2024
Supplement Report FDA Received Date08/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown